MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM POLYAXIAL DRIVER, HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM POLYAXIAL DRIVER, HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 299704152
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when inserting screws the sleeve kept sticking and was difficult to disengage.There is a second sleeve on the set and was used to continue inserting the screws.At the end of the case when it came to final tightening the correction keys, the final tightening driver kept stripping and not tightening, another set was opened to use a driver that didn¿t strip.Currently, there are no known adverse consequences for the patient.There was a minimal delay to the surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history lot: a review of the receiving inspection (ri) for verse poly driver, handle was conducted identifying that the lot number was pu121410 released in one batch.¿ batch 01: lot qty of (b)(4) units were released on 05 sep 2017 with no discrepancies.Supplier: (b)(4).Device history review: as a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EXPEDIUM VERSE SPINE SYSTEM POLYAXIAL DRIVER, HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key22520249
Report Number1526439-2025-00897
Device Sequence Number18349696
Product Code LXH
UDI-Device Identifier10705034477138
UDI-Public(01)10705034477138(10)PU121410
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299704152
Device Lot NumberPU121410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VERSE X25 INSERTER/TIGHTENER.; VERSE X25 INSERTER/TIGHTENER.
Patient SexUnknown